Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
benotdavid

Facial Redness - Sensitive skin

Recommended Posts

I posted on the 'mild acne' thread, but it seems like nobody there could help me. I guess this thread is a more appropriate place for my problem.

I've been getting facial redness for about 5 years now. I used Cetaphil for those years, but it did absolutely nothing. A couple of days ago, my friend suggested I use clean and clear, so I gave it a try. It stung my skin really badly, and now the redness is even worse. Obviously, I stopped using the Clean and Clear.

I just saw my GP, and he basically said it was normal, and because of my sensitive skin, there's not really much i can put on my face. He then prescribed me some oral antibiotics called "doxycycline hydrochloride", but i'm not sure what that's supposed to do.

When i was at the pharmacy, i saw a cosmetologist, she recommended me a brand called 'Avene' skin recovery cream.

What can I do to clear the redness, besides using the Avene cream? I'm so stressed out because of this.

Share this post


Link to post
Share on other sites
I posted on the 'mild acne' thread, but it seems like nobody there could help me. I guess this thread is a more appropriate place for my problem.

I've been getting facial redness for about 5 years now. I used Cetaphil for those years, but it did absolutely nothing. A couple of days ago, my friend suggested I use clean and clear, so I gave it a try. It stung my skin really badly, and now the redness is even worse. Obviously, I stopped using the Clean and Clear.

I just saw my GP, and he basically said it was normal, and because of my sensitive skin, there's not really much i can put on my face. He then prescribed me some oral antibiotics called "doxycycline hydrochloride", but i'm not sure what that's supposed to do.

When i was at the pharmacy, i saw a cosmetologist, she recommended me a brand called 'Avene' skin recovery cream.

What can I do to clear the redness, besides using the Avene cream? I'm so stressed out because of this.

well avene is suppose to be good at causing redness caused by bp ect and is suppose to work real quick. sadly there is nothing that you can really do in the mean time, although you dont have red skin because of acne you may still want to look at homemade toners as most of them require things you already have in the house. however i would recommend just using the cream and being patience as you say you have sensitive skin using alot of products or some homemade toners will make you much worse

if you are a girl you could simply use more foundation or concleaer to help hide the redness while it dies down

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×